Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Gradient flow structure for domain relaxation in Langmuir films


Authors: Mahir Hadžić and Govind Menon
Journal: Quart. Appl. Math. 70 (2012), 659-664
MSC (2000): Primary 76D07, 76A20, 35Q35
Published electronically: June 22, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a gradient flow structure for the inviscid Langmuir layer Stokesian subfluid model introduced recently by Alexander et al. (2007).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76D07, 76A20, 35Q35

Retrieve articles in all journals with MSC (2000): 76D07, 76A20, 35Q35


Additional Information

Mahir Hadžić
Affiliation: Department of Mathematics, MIT, 77 Massachusetts Avenue, Cambridge, MA 02139
Email: mahir.hadzic@math.uzh.ch

Govind Menon
Affiliation: Division of Applied Mathematics, Box F, Brown University, Providence, Rhode Island 02912
Email: menon@dam.brown.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01263-7
PII: S 0033-569X(2012)01263-7
Received by editor(s): October 22, 2010
Published electronically: June 22, 2012
Additional Notes: The first author was supported by DMS 05-30862
The second author was supported by DMS 07-48482
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website